MathSciNet Relay Station
MathSciNet bibliographic data
MR2024735 (2004j:53093) 53C55 (53C25)
Ornea, Liviu; Verbitsky, Misha Structure theorem for compact Vaisman manifolds. Math. Res. Lett. 10 (2003), no. 5-6, 799–805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement